# SDR QXEA2013021100312

- Difficulty date: February 13, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,943 hours, 14,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER DOOR HANDLE DAMAGED AND SHOCK MOUNT HAS A BROKEN SCREW.  REPLACED THE DOOR HANDLE AND THE SHOCK MOUNT IAW SRM 51-42-00.
